| Catalog Number |
7400-099-000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user from user facility reported that the device activated on its own without surgeon pressing trigger during a procedure.The procedure was completed successfully, without a clinically significant delay; no adverse consequences or medical intervention were reported.